ISMP
ISMP
Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP
ISMP
ISMP Facebook

december 2008 Issue

In this month’s issue:

  • Voice mail: What's that you said?
  • Prevent-ERR™: Disulfiram-like reaction involving metronidazole
  • ConsumerMedSafety.org: An ISMP website that alerts consumers to drug safety issues
  • ISMP to continue MERP
  • Warfarin by generic name
  • Benazepril confused with Benadryl
  • Digitek Class I recall
  • HealthAlert: Acute phosphate nephropathy associated with the use of oral sodium phosphate products for bowel cleansing
  • 11th Annual ISMP Cheers Awards

SUBSCRIBE

Resources
Main Page
Current Issue
Past Issues
Action Agendas
Hazard Alerts
Sample Issue
Subscribe
Community Pharmacy Medication Safety Tools and Resources
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officers Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

 
ISMP
ISMP